ITEM METADATA RECORD
Title: Nonsmooth bifurcations of equilibria in planar continuous systems
Authors: Biemond, Benjamin ×
van de Wouw, N.
Nijmeijer, H. #
Issue Date: 2010
Publisher: ELSEVIER SCI LTD
Series Title: NONLINEAR ANALYSIS-HYBRID SYSTEMS vol:4 issue:3 pages:451-474
ISSN: 1751-570X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science